MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH EXPEDIUM SPINE SYSTEM SINGLE INNIE SET SCREW 6.35; ORTHOSIS, SPINAL PEDICLE FIXATION

MEDOS INTERNATIONAL SàRL CH EXPEDIUM SPINE SYSTEM SINGLE INNIE SET SCREW 6.35; ORTHOSIS, SPINAL PEDICLE FIXATION
Model Number 179902000
Medical Device Problem Code Device Slipped (1584)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/28/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: b3: event occurred on an unknown date between on (b)(6) 2023.D2: additional procodes: kwq, nkb, osh, mnh, kwp.D9: complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.D10: date of concomitant therapy is on (b)(6) 2023.H3, h4, h6: without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and / or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2023, the patient underwent posterior spinal fusion surgery.After the procedure it was noticed that the rods had dislodged from the screw heads of the pelvic screws.A revision surgery was performed on (b)(6) 2023 for rods pulling out of the screws.The revision procedure was completed successfully with no surgical delay.No further information is available.This report is for an expedium spine system single innie set screw 6.35.This is report 1 of 4 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: the photo was returned to depuy synthes for evaluation.The depuy synthes team conducted a visual inspection of the returned device from the photo.Visual analysis of the provided series of radiographs revealed that there was found the exp 635 ti si setscrew loose of the mating device.The allegation of loosening was confirmed.The root cause for this failure mode is not established.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.The overall complaint was confirmed for exp 635 ti si setscrew.There is no indication that a design or manufacturing issue has caused the complaint condition and hence the root cause cannot be determined.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.If information is obtained that was not available for this medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: d4: lot # added.H3, h6: the device was received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.If information is obtained that was not available for this medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: h3, h4, h6 the photo was returned to depuy synthes for evaluation.The depuy synthes team conducted a visual inspection of the returned device.Visual analysis of the provided series of radiographs revealed that there was found the exp 635 ti si setscrew loose of the mating device.The allegation of loosening was confirmed.The root cause for this failure mode is not established.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.The overall complaint was confirmed for exp 635 ti si setscrew.There is no indication that a design or manufacturing issue has caused the complaint condition and hence the root cause cannot be determined.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
EXPEDIUM SPINE SYSTEM SINGLE INNIE SET SCREW 6.35
Common Device Name
ORTHOSIS, SPINAL PEDICLE FIXATION
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
MEDOS INT SPINE
chemin blanc 38
le locle
SZ  
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 02767
3035526892
MDR Report Key17361772
Report Number1526439-2023-01305
Device Sequence Number6079708
Product Code MNI
UDI-Device Identifier10705034084664
UDI-Public(01)10705034084664
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K160904
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number179902000
Device Catalogue Number179902000
Device Lot Number339006
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/28/2023
Supplement Date Received by Manufacturer08/18/2023
09/06/2023
10/11/2023
Initial Report FDA Received Date07/20/2023
Supplement Report FDA Received Date08/23/2023
09/21/2023
10/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
635 SS ROD, STRT, 600M (HEX); 635 SS ROD, STRT, 600M (HEX); 635 SS ROD, STRT, 600M (HEX); CONN O/O SD TOP NTCH 6.35X6.35; CONN O/O SD TOP NTCH 6.35X6.35; CONN O/O SD TOP NTCH 6.35X6.35; CONN O/O SD TOP NTCH 6.35X6.35; CONN O/O SD TOP NTCH 6.35X6.35; EXP 6.35 TI POLY 10 X 35MM; EXP 6.35 TI POLY 10 X 35MM; EXP 6.35 TI POLY 7 X 40MM; EXP 6.35 TI POLY 8 X 35MM; EXP 6.35 TI POLY 8 X 35MM; EXP 6.35 TI POLY 9 X 35MM; EXP 635 TI LAT CONN 20 MM; EXP 635 TI SI SETSCREW; EXP 635 TI SI SETSCREW; EXP 635 TI SI SETSCREW; EXP 635 TI SI SETSCREW; EXP 635 TI SI SETSCREW; EXP 635 TI SI SETSCREW; EXP 635 TI SI SETSCREW; EXP 635 TI SI SETSCREW; EXP 635 TI SI SETSCREW; EXP 635 TI SI SETSCREW; EXP 635 TI SI SETSCREW; EXP 635 TI SI SETSCREW; EXP 635 TI SI SETSCREW; EXP 635 TI SI SETSCREW; EXP 635 TI SI SETSCREW; EXP 635 TI SI SETSCREW; EXP 635 TI SI SETSCREW; EXP 635 TI SI SETSCREW; EXP 635 TI SI SETSCREW; EXP 635 TI SI SETSCREW; EXP 635 TI SI SETSCREW; EXP 635 TI SI SETSCREW; EXP 635 TI SI SETSCREW; EXP 635 TI SI SETSCREW; EXP 635 TI SI SETSCREW; EXP 635 TI SI SETSCREW; EXP 635 TI SI SETSCREW; EXP 635 TI SI SETSCREW; EXP 635 TI SI SETSCREW; EXP 635 TI SI SETSCREW; EXP 635 TI SI SETSCREW; EXP 635 TI SI SETSCREW; PRE-LORD ROD, TI, 65MM; PRE-LORD ROD, TI, 75MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient SexMale
Patient Weight97 KG